# SDR ASAA2014032307280

- Difficulty date: March 23, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 4,423 hours, 1,412 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON ELECTRIC PANEL.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-801.  FOUND FAULT BATTERY CHARGER INOPERATIVE 1 FAULT CLEARED ON RESET GROUND VERIFICATION CK GOOD NO HISTORY 30 DAYS.
